Announcement

Collapse
No announcement yet.

Sleepiness

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Sleepiness

    Every day all day long I find myself trying to fight off sleepiness. I should be used to my meds by now for I have been on neurontin for around six months. I take trazodone at bedtime... 5 mg. I don't take anything else that could make me sleepy. The only time I don't feel sleepy is when I am working on the computer, moving around in my wheelchair, or talking. Is there anything that can be done about this sleepiness?

  • #2
    Hi,
    You don't mention the neurontin dose.-try cutting dose down or take at night only in larger dose`, which may also decrease the need for trazadone at night. Both these meds can definitely cause drowsiness.
    Of course, do not make dose adjustments without working together with your prescribing clinician.

    AAD
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X